18 Endeavor, Suite 200, Irvine, CA

I got Restalayne and one eye is healing faster than another. Seems like the bump on left eye is getting worst, what do I do?

Cosmetic Treatments QuestionsCategory: RestylaneI got Restalayne and one eye is healing faster than another. Seems like the bump on left eye is getting worst, what do I do?
A patient asked 3 years ago
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Healing Following Restylane

 
Hi and thank you for your question! Swelling is very common following filler injection, specially with injections under the eyes. There can be no correlation between the pattern of swelling (and healing) between the left and right side and they each can have a different course of healing, but in general, all swelling is expected to gradually go down, and it all should completely subside within 2 weeks. At that time, if you are concerned with the results, it would be time to do a follow up with your doctor. This being said, patients should always remain vigilant on new signs or symptoms (e.g. redness, tenderness, pressure) or worsening of existing signs which might indicate rare complications such as infection. It is not uncommon for the swelling to get worse on the following day after the filler under the eyes (the next morning when the patient gets up), but if you see that the swelling is getting worse beyond this, then it is advisable to contact your doctor sooner. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.